# SDR SWAA2021081307969

- Difficulty date: March 10, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 57,960 hours, 34,136 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING I/B TE DEFLECTION CONTROL RIB I/B ANGLE BRACKET IS CRACKED / R&R'D RH WING I/B TE DEFLECTION CONTROL RIB I/B ANGLE BRACKET REF SRM 51-40-02
